# SDR SWAA2023122128505

- Difficulty date: November 30, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CLIP P/N 149A7627-5 COMMON TO BS 663 VAPOR BARRIER WL 150 LBL 25 IS CRACKED<[01] REMOVED AND REPLACED PER REF SRM 51-40-02 AND DWG 111A7000;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.
